# SDR 2003UALA00426

- Difficulty date: May 12, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 21,613 hours, 5,879 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL STRIP FRONT OF FWD AFT LAV INOP.  REPLACED EEL STRIP.
